Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Reduction formulas for multiple series


Author: M. L. Glasser
Journal: Math. Comp. 28 (1974), 265-266
MSC: Primary 40B05
DOI: https://doi.org/10.1090/S0025-5718-1974-0328414-1
MathSciNet review: 0328414
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A simple procedure is given for reducing broad classes of multiple series to single series. Examples are given for double series.


References [Enhancements On Off] (What's this?)

  • [1] E. T. Whittaker & G. N. Watson, A Course of Modem Analysis, 4th edition, Cambridge Univ. Press, New York, 1962, p. 510. MR 0178117 (31:2375)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 40B05

Retrieve articles in all journals with MSC: 40B05


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1974-0328414-1
Keywords: Multiple series, reduction formula
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society